MathSciNet Relay Station
MathSciNet bibliographic data
MR335283 (49 #65) 05A15 (10A40)
Abbott, H. L.; Erdős, P.; Hanson, D. On the number of times an integer occurs as a binomial coefficient. Amer. Math. Monthly 81 (1974), 256–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement